| Model Number |
1002717 |
| Medical Device Problem Codes |
Battery Problem (2885); Charging Problem (2892)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/14/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No product was returned for evaluation.Should new relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that the pump battery was "not holding a charge and will not charge above 85 percent." there was no reported adverse impact to the customer¿s blood glucose level.The customer declined assistance from tandem technical support regarding the issues.No additional patient or event information was available.